# SDR SWAA2024052982551

- Difficulty date: May 4, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N250WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34972
- Aircraft time: 58,718 hours, 35,496 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 8200048302
- Condition: Cracked
- Location: Bs 540 Lbl18
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ANGLE LOCATED BS 540 PLUS 3 INCHES LBL18 AT AIR CONDITIONING BAY.  REPLACED THE BRACKET ANGLE IAW SRM 51-10-02 ITEM 9 AND SRM 51-40-02.  CRACK LENGTH IS: 0.367.
